# SDR AALA202508180074

- Difficulty date: July 26, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 34,819 hours, 15,192 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOORBEAM UPPER CHORD (T-CAP) LOCATED AT BS 947 FROM RBL 14 TO RBL 16. REPLACED UPPER CHORD PER AARD 53-00-00-8 AND EA 366814.
